# SDR MWEA0302424

- Difficulty date: October 21, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59174637
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE DOOR STAIRWELL DOOR JAMB HAS A CRACK ON THE FORWARD RIGHT INBOARD SIDE APPROXIMATELY FIVE FEET FROM THE FLOOR.  FABRICATED AND INSTALLED NEW PAN.
